# SDR AALA202205173664

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 54,248 hours, 35,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS ESCAPE ROPE DOOR WILL NOT STAY IN PLACE. RE-INSTALLED DOOR AS REQUIRED.
